# SDR COMA0060335

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 7,798 hours, 7,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERABLE IN THE AFT CABIN AREA.  REPLACED THE LIGHT BULB.
